Get the things you need in as soon as 1 hour.

Order everything from groceries to household essentials for delivery to your door.

universal product cart

CVS Health

CVS Health Pain Relief Extra Strength Acetaminophen Caplets, 150 Ct

Temporarily relieves minor aches and pains due to: minor arthritis, headache, backache, muscular aches, common cold, toothache, menstrual cramps. Temporarily reduces fever. Contains no aspirin.

Ingredients

Each Caplet: Acetaminophen 500 mg